Anyone losing their hair on meds?
Am i being paranoid in thinking my inhalers blue,pink & preds & montelukast is causing my hair to fall out? Anyone had this prob?
I find i tend to grow hair in unwanted places when on pred so i think it does affect hair growth but if you are loosing alot of hair might be worth mentioning to your gp or cons
Yeah will do. Thanks x
Not from asthma medication. Only time I've had that problem was following pregnancy. I was really annoyed about it too. I have rather fine, unmanageable hair and being pregnant thickened it up no end. It was great. Sadly a lot of it came out after I gave birth.
Awww i didnt know this could happen after giving birth gosh. Thanks for replying x
My hair falls out when I am unwell, its one of the ways I know I'm starting with something serious. However on pred I've noticed an increase in hair in certain areas. Its worth mentioning to your GP as loosing hair could be a sign of many things including low Vit D.
Yeah i will tell him as its alot. Thanks for ur reply. X
I would have your thyroid checked as well as this can cause hair to fall out.
Yeah somebody else said that to me. Thanks.
I started to lose my hair at Menopause so I relate to the other hormonal post here. Taking omega-3 stopped my hair falling out but like the other person suggested here I also take vitamin D (:
Worth talking to GP too though.
Yea will do must be lacking something. Thanks for reply really helpful
I was losing a lot of hair with my old medication, it didn't matter that I was taking omega-3. Since I was put on CS though I haven't had that problem - the hair loss just went down to a normal minimum. So I guess it's very individual.
I noticed hair loss when on a large amount of prednisolone for months. My mum's the same. Thankfully came back after off the steroids x
I thought that as ive had such alot of them. Not sure when they actually leave ur system but it was my first guess. Glad ur hair has grown
Yeah I've had Hairloss you seed amount in plug hole every day and my brushes and comb. Pred does cause Hairloss and excess hair ( never had that) and water Retention
thanks for ur reply really helps.
If your on Steroids long term yes your hair can thin. U shd see how much I have in Plughole.
Mine only started last yr n ive been put on tht many meds im not surprised tbh its fallin out. Thanks for yr help x
monday and she is thinking of adding spervia but as my Pf is realy good at the moment I think its the mucus...
26455.200-greasy-hair-makes-for-clean-air.html Apparently the oils in greasy hair have been shown to...
Or did I wake up cause I needed more meds. Tried all of the above, including my inhaler, still throat feels...
Partner with us
Start a Community